# SDR C2XA01CL137

- Difficulty date: June 11, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 355022002
- Part serial: 1058
- Condition: Failed
- Location: Cockpit
- Part time: 7,807 hours, 5,436 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BTV  DURING OPERATIONAL CHECK OF LANDING GEAR WARNING SYSTEM THE RIGHT DOWN INDICATOR DID NOT SHOW DOWN AND LOCKED.  MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
